# SDR UALA2012010500115

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,472 hours, 10,906 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT PATH LIGHT ON INTERMITTENTLY FROM ROW 35 BACK TO DOOR 2L MOSTLY DURING CLIMB.  GROUND CHECKED OKAY.
